# SDR AALA201709219001

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 52,272 hours, 21,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR GUIDE ARM PIN INSPECTION FOUND DOOR HOLD OPEN LATCH WON'T LOCK DOOR IN OPEN POSITION.  REMOVED AND REPLACED UPPER CAM PLATE PER AMM 52-11-00 (AALA201709189049) AND UPPER GUIDE ARM PER AMM 52-11-21.  OPERATIONAL CHECK GOOD.
